# SDR HDNA2018100100000

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N335ML
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0451
- Aircraft time: 5,217 hours, 15,879 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Urocop
- Component part number: 2000052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RING FRAME (X9227 FRAME) CRACKED ON THE LEFT SIDE APPROX. 2 INCHES BELOW THE BOLT USED FOR ELECTRICAL GROUNDING PURPOSES.
